# SDR ASAA0956775

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,259 hours, 3,529 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN "OFFSET" USED FOR LATERAL DEVIATIONS LNAV ENGAGED AIRCRAFT ASSUMES A 30 DEG ANGLE OF BANK TURN REGARDLESS OF ANGLE OF BANK SELECTED ON THE HEADING KNOB.  FOUND FAULT CODE 22 11822 PERFORMED FIM 22 11 00 810 811.  OPS TEST NORMAL.
